Taiwanese Journal of Mathematics

ON RADIAL DISTRIBUTION OF JULIA SETS OF MEROMORPHIC FUNCTIONS

Wang Sheng

Full-text: Open access

Abstract

In this paper, we mainly investigate the radial distribution of the Julia set of a transcendental meromorphic function with finitely many deficient values.

Article information

Source
Taiwanese J. Math., Volume 11, Number 5 (2007), 1301-1313.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404865

Digital Object Identifier
doi:10.11650/twjm/1500404865

Mathematical Reviews number (MathSciNet)
MR2368650

Zentralblatt MATH identifier
1132.30333

Subjects
Primary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX] 30D40: Cluster sets, prime ends, boundary behavior 58F23

Keywords
Julia set mmeromorphic function radial distribution

Citation

Sheng, Wang. ON RADIAL DISTRIBUTION OF JULIA SETS OF MEROMORPHIC FUNCTIONS. Taiwanese J. Math. 11 (2007), no. 5, 1301--1313. doi:10.11650/twjm/1500404865. https://projecteuclid.org/euclid.twjm/1500404865


Export citation